[ home / overboard ] [ date ] [ soy / qa / raid / incel ] [ int / pol ] [ a / biz / fit / mtv / r9k / sude / tech / v / x ] [ q / news / chive / rules / pass / bans / status ] [ booru / wiki ]

A banner for soyjak.party

/pol/ - International /Pol/itics & /Bant/er

Politics & countrywars
Catalog
Name
Email
Subject
Comment
Flag
File
Password (For file deletion.)

File: IMG_0651.jpeg 📥︎ (145.84 KB, 1320x743) ImgOps

 â„–4284037[Quote]

Will a low dose of XR Adderall 15mg change my life if I take it for under 2 months ? I'm going through moderate constant benzodiazepines withdrawal. Unfortunately I don't have enough medication for me to taper in a slow and comfortable way. I know for a fact that my brain is healing because I objectively feel better as my brain has adapted to less medication. Anyway, I'm asking because I'm still at a point where the depression and anxiety is the debilitating (physical and mental pain). I'm asking about Adderall because I took it once when I had zero benzodiazepines in my system, and I felt very good for the 12 hours and it was like I was back to normal. I'm
Hoping to use this to get through my withdrawal. I just don't want to make the same mistakes I did by accidentally taking benzos for 2 months. I messed up and now I'm paying the price. Please serious advice and help

 â„–4284085[Quote]

No lol

 â„–4284105[Quote]

Why not just kill yourself?

 â„–4284114[Quote]

adderall is not in the same chemical family as benzos. it will not do anything to make it feel better. though you should definitely find a benzo-like medication that you taper off gradually.
i'd recommend halving the dose once every month

 â„–4284130[Quote]

>>4284114
i would seriously talk about this to a doctor. not only are benzos in general extremely unhealthy, but tapering off of them willy nilly without proper medical advice is dangerous due to how rape-y benzos are. this isnt to tell you to not taper off (you must do it, every time you take a benzo you rape your brain), but because tapering off without knowing what you're doing can kill you

 â„–4284269[Quote]

You can

 â„–4284280[Quote]

File: 1791968718262m.png 📥︎ (143.54 KB, 454x520) ImgOps

>getting serious medical advice from bald man with glasses namefag bait board

 â„–4284293[Quote]

File: feral heroin syringe.jpg 📥︎ (87.92 KB, 640x386) ImgOps

>>4284280
If he goes to a clinic, you will all call him a kikeslave. I'm an addict, with like 25 withdrawals on my name, let the real niggas handle this

 â„–4284361[Quote]

>>4284085
No what
>>4284105
I don't feel like it today
>>4284130
>>4284114
You're absolutely right some stuff however like I said, I've taken Adderall twice in my life and In both times I had zero benzos and was desperate due due to the withdrawal, and all my anxiety and depression and brain fog went away from 12 hours. I felt so relaxed and happy and like I can conquer the world so I don't think saying that if wont make me feel better is very true. I know for a fact that my brain has adapted to less medication as I'm tapering off however I don't have enough supply to have the best taper possible (very to little symptoms). However I do have supply of Adderall (my supplier) that's why I'm wondering if I should take Adderall as my brain adapts to less and less benzo and comes back to normal. So at least I can function and become normal. I'm scared of my own shadow now. This is no way to live.
>>4284293

This, I just want to make sure that 15mg of XR Adderall won't screw me over like the benzo. I've learned my mistake and will never take a medication everyday (only as needed).

 â„–4284365[Quote]

>>4284361
Are you slow

 â„–4284367[Quote]

How about you just never take a medication ever again

 â„–4284408[Quote]

>>4284367
Well that's what I'm planning on doing, however like I've explained to you a million times is that you can't just cold turkey benzos unfortunately.

 â„–4284413[Quote]

>will method change my life
Yes, but not for the better

 â„–4284418[Quote]

>>4284408
Just go to rehab

 â„–4284526[Quote]

>>4284418
I've said it many times, I cannot go see a doctor or anyone regarding this. I cannot have any paper trail of this. (It's not as confidential as you think)

 â„–4284531[Quote]

Taking stims continuously through any period of time does long term damage to your dopamine receptors.
It is easy to wear them out by even one dose. After tens of pills you will notice a significant wear and tear and it will take one-two years to fully recover them to a state they are now in.

 â„–4284537[Quote]

Also doesn't benzodiazepine withdrawal cause stimulation on its own? Pairing that with stims would 100% cause an epileptic seizure

 â„–4284541[Quote]

>>4284413
>>4284531
But why don't I see that anywhere? I do see that regarding benzos and the gaba receptors. For stimulants I see that it takes max a month after long term use. And I only took a very low dose once

 â„–4284545[Quote]

>>4284537
That's what I thought but they actually calmed me down

 â„–4284556[Quote]

>>4284537
When I took the 15 mg XR I felt very calmed and relaxed and had zero brain fog. Plus I was very happy. With the benzos I'm just extra calm

 â„–4284560[Quote]

>>4284541
A month to make you functional. But your baseline dopamine levels will be low for long. Life will become less enjoyable.
Also, have you considered how exactly you will spend your time while being high? It's one thing if you have a job or have to study smth like maths, chemistry or physics/engineering, but if you can just chill at home then you will spend your energy inefficiently

 â„–4284566[Quote]

>>4284556
A bit strange but these substances are from the opposite pharmacological groups. Just make sure to never ingest addies right after quitting benzos.

 â„–4284590[Quote]

>>4284361
adderall should only be taken if you need it. adderall will NOT do anything to help the taper. AT. ALL. THEY ARE COMPLETELY SEPARATE MEDICATIONS. In fact it might worsen things up a little if you introduce a new medication while coming off of benzos since your brain needs to adjust to two changes in medication. adderall is a 'heavy' (also known as controlled substance blablabla) medication which means that you should not fuck up dosage (can kill you), and has a long period of withdrawal (albeit nowhere near benzos'). adderall long term is not harmful however which is good. in fact studies (oh my science) show that adderall and other similar molecule medications actually reduce adhd symptoms after long term use (even after stopping medication). you can think of adderall like coffee 5.0. can be good (productivity), but bad (you need to time when you take it otherwise cant sleep).

benzos on the other hand are toxic and should never ever be used under any circumstance. whoever prescribed you benzos hates you.

i would heavily recommend tapering fully off of benzos, and only then trying adderall 2 weeks minimum after your last benzo pill.

 â„–4284609[Quote]

>>4284590
let's say im wrong, that you can take adderall to make the taper feel better, then congrats you just made a few months of your life more tolerable. but let's say im right, and you seriously risk brain damaging yourself. be patient. if you do have adhd then you'll see the benefits of adderall once you take it, but without brain damage risks only if youre already off benzos.

also,very frequent lifting will make the adhd less worse. frequent lifting +adderall and you almost wont notice the adhd. (i dont have a source but it's true o algo look it up idk)

 â„–4284614[Quote]

>>4284609
lifting and cardio will 100% help you feel better also, ESPECIALLY if you have adhd

 â„–4284636[Quote]

>>4284614
>>4284609
>>4284590
Okay I don't have adhd. 5 months ago I took Benzos daily for 2 months. I took them from my friend and no one knew. It was a low to moderate dose. I knew what they were but I didn't know how dangerous and messed up they were. I ran out and was forced to cold turkey and it was a hell of an experience. Then he found out and he is helping me. It's Been almost 2 months of tapering and I feel better. I was at 0.5mg and reducing it 5% every 2 weeks. And I feel the exact same now then when I felt on .5 that's how I know my brain is adapting but the mistake I made is that my original tapering dose was too low. But there's nothing I can do because I can't get a hold of more medication. I just want to go back to normal. Based on how everything is going. I estimate to be good in 3-5 months

 â„–4284642[Quote]

>>4284614
You're right, every time I go to the gym I feel way better but that's only for a few hours. And I can only go with my friend or else the anxiety and depression is too high. Unfortunately my stupid dumb vulnerable narcissistic aunt told my parents about what I'm going through and has made this process way more difficult for me because my parents are super stressed which in turns makes me stressed. I know SUBCONSCIOUSLY she did it on purpose. She's a very jealous and envious person and I've seen her real side



[Return][Catalog][Go to top][Post a Reply]
Delete Post [ ]
[ home / overboard ] [ date ] [ soy / qa / raid / incel ] [ int / pol ] [ a / biz / fit / mtv / r9k / sude / tech / v / x ] [ q / news / chive / rules / pass / bans / status ] [ booru / wiki ]